# SDR UHLA2015031900323

- Difficulty date: March 19, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 34,107 hours, 28,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LOOSE RIVETS WERE FOUND ON THE LT AND RT FUSELAGE SKIN AT FRAME 77 BETWEEN STRINGERS 3L-8L AND 3R-8R. THE SKIN WAS REPAIRED IAW ETD 2015-145027458, REV 8.
